University Links: Home Page | Site Map
Covenant University Repository

Coefficient Bounds for Certain Classes of Analytic and Univalent functions as Related to Sigmoid Function

Gbolagade, A.M. and Olatunji, S.O. and Anake, T. A. (2014) Coefficient Bounds for Certain Classes of Analytic and Univalent functions as Related to Sigmoid Function. International Electronic Journal of Pure and Applied Mathematics, 7 (1). pp. 41-51. ISSN 1314-0744

[img] PDF
Download (95Kb)
Official URL: http://www.e.ijpam.eu

Abstract

In this work, the authors investigated certain classes of analytic and univalent functions in terms of their coefficient bounds as related to activation sig- moid function with respect to symmetric and conjugate points.

Item Type: Article
Uncontrolled Keywords: analytic functions, univalent functions, coefficient bounds, symmet- ric, conjugate, and sigmoid function
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mr Solomon Bayoko
Date Deposited: 18 Nov 2014 16:33
Last Modified: 18 Nov 2014 16:33
URI: http://eprints.covenantuniversity.edu.ng/id/eprint/2984

Actions (login required)

View Item View Item